# SDR SWIA200413389

- Difficulty date: May 31, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 18,659 hours, 26,974 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0055
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,915 hours, 11,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ON OUTBOARD PAIR FLAPS IN CRUISE FLIGHT.  REPLACED FCU.  OPERATIONAL CHECKS GOOD.
